# SDR ASAA2022061338641

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 42,564 hours, 14,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASA TC 78233008 - EMERGENCY EXIT AREA LT @ ROW 18ABC INOP. GROUNDED - YES. RELAMPED EMERG. EXIT AREA LT @ 18ABC, OPS CHECKS OK REF B737-800 AMM 33-51-03.
